Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 13 found articles
 
 
  Stability of Periodic Points of a Diffeomorphism of a Plane in a Homoclinic Orbit
 
 
Title: Stability of Periodic Points of a Diffeomorphism of a Plane in a Homoclinic Orbit
Author: Vasileva, E. V.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 52 (2019) nr. 1 pages 30-35
Year: 2019
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands